I've had this rash for about a month now, I saw my gp today and he didn't have a clue what it could be...What could it be? I'm getting really worried now... I'm 64 if that helps, They do not itch (apart from my lower legs where there are loads of them ), and I have them all over my body now (except for face). The spots appeared in 'waves', and today it seems to have gotten worse after taking some Claritine. The spots are not flakey except for the oldest ones and they are not raised. http://postimg.org/image/4vri6d3tz/ http://postimg.org/image/l2le3blhv/ Help?!!Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?